Alert archive / Alabama / Small Craft Advisories in 2020
Small Craft Advisory 22, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Apr 11, 2020, 10:55 AM CDT. It took effect at Apr 13, 2020, 12:00 AM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2020, 10:55 AM CDT (15:55 UTC)
- In effect from
- Apr 13, 2020, 12:00 AM CDT
- Expired
- Apr 13, 2020, 4:00 PM CDT
- In force
- 16 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
191 WHUS74 KMOB 111555 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1055 AM CDT Sat Apr 11 2020 GMZ630>636-650-655-670-675-120000- /O.EXT.KMOB.SC.Y.0021.200412T0000Z-200412T1700Z/ /O.NEW.KMOB.GL.A.0002.200412T1700Z-200413T0500Z/ /O.NEW.KMOB.SC.Y.0022.200413T0500Z-200413T1500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1055 AM CDT Sat Apr 11 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO NOON CDT SUNDAY... ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 10 AM CDT MONDAY... * WHAT...South to southwest winds increasing to 20 to 30 kt. Frequent gusts up to gale force possible Sunday afternoon into Sunday evening. Seas building to 8 to 13 ft. Waters in bays and sounds possibly up to 4 feet. * WHERE...Alabama and northwest Florida Gulf waters out to 60 nautical miles including all bays and sounds. * WHEN...Tonight through Monday morning. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
7 follow-up statements
284 WHUS74 KMOB 120016 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 716 PM CDT Sat Apr 11 2020 GMZ630>636-650-655-670-675-121000- /O.CON.KMOB.SC.Y.0021.000000T0000Z-200412T1700Z/ /O.CON.KMOB.GL.A.0002.200412T1700Z-200413T0500Z/ /O.CON.KMOB.SC.Y.0022.200413T0500Z-200413T1500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 716 PM CDT Sat Apr 11 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 10 AM CDT MONDAY... * WHAT...South to southwest winds increasing to 20 to 30 kt. Frequent gusts up to gale force possible Sunday afternoon into Sunday evening. Seas building to 8 to 13 ft. Waters in bays and sounds possibly up to 4 feet. * WHERE...Alabama and northwest Florida Gulf waters out to 60 nautical miles including all bays and sounds. * WHEN...Tonight through Monday morning. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
581 WHUS74 KMOB 121005 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 505 AM CDT Sun Apr 12 2020 GMZ630>636-650-655-670-675-121815- /O.CON.KMOB.SC.Y.0021.000000T0000Z-200412T1700Z/ /O.UPG.KMOB.GL.A.0002.200412T1700Z-200413T0500Z/ /O.NEW.KMOB.GL.W.0003.200412T1700Z-200413T0500Z/ /O.CON.KMOB.SC.Y.0022.200413T0500Z-200413T1500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 505 AM CDT Sun Apr 12 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... ...GALE WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT CDT TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT MONDAY... * WHAT...For the Gale Warning, south winds 25 to 30 kt with gusts up to 40 kt and seas 10 to 14 ft expected by tonight. For the first Small Craft Advisory, south winds 20 to 25 kt with gusts up to 35 kt and seas building to 9 to 11 ft. For the second Small Craft Advisory, southwest winds 20 to 30 kt with gusts up to 35 kt and seas 10 to 14 ft expected. * WHERE...Alabama and northwest Florida Gulf waters out to 60 nautical miles including all bays and sounds. * WHEN...For the Gale Warning, from noon today to midnight CDT tonight. For the first Small Craft Advisory, until noon CDT today. For the second Small Craft Advisory, from midnight tonight to 10 AM CDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
796 WHUS74 KMOB 121750 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1250 PM CDT Sun Apr 12 2020 GMZ630>636-650-655-670-675-130400- /O.CON.KMOB.GL.W.0003.000000T0000Z-200413T0500Z/ /O.CON.KMOB.SC.Y.0022.200413T0500Z-200413T1500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1250 PM CDT Sun Apr 12 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT MONDAY... * WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts up to 45 kt and seas 7 to 12 ft offshore and 2 to 3 ft in the bays. For the Small Craft Advisory, southwest winds 15 to 25 kt with gusts up to 40 kt and seas 9 to 14 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...For the Gale Warning, until midnight CDT tonight. For the Small Craft Advisory, from midnight tonight to 10 AM CDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
926 WHUS74 KMOB 130206 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 906 PM CDT Sun Apr 12 2020 GMZ630>636-650-655-670-675-131015- /O.CON.KMOB.GL.W.0003.000000T0000Z-200413T0500Z/ /O.CON.KMOB.SC.Y.0022.200413T0500Z-200413T1500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 906 PM CDT Sun Apr 12 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY... * WHAT...For the Gale Warning, south winds 25 to 30 kt with gusts up to 35 to 40 kt and seas 7 to 12 ft. For the Small Craft Advisory, southwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 11 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...For the Gale Warning, until midnight CDT tonight. For the Small Craft Advisory, until 10 AM CDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
473 WHUS74 KMOB 130531 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1231 AM CDT Mon Apr 13 2020 GMZ630>636-650-655-670-675-131345- /O.CON.KMOB.SC.Y.0022.000000T0000Z-200413T1500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1231 AM CDT Mon Apr 13 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...Southwest winds 20 to 30 kt with occasional gusts up to 35 kt and seas 6 to 11 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 10 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
740 WHUS74 KMOB 130913 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 413 AM CDT Mon Apr 13 2020 GMZ630>636-131015- /O.CAN.KMOB.SC.Y.0022.000000T0000Z-200413T1500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 413 AM CDT Mon Apr 13 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ GMZ650-655-670-675-131700- /O.EXT.KMOB.SC.Y.0022.000000T0000Z-200413T2100Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 413 AM CDT Mon Apr 13 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt this morning subsiding by this afternoon. Seas of 8 to 11 ft this morning becoming 6 to 8 feet through this afternoon. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
738 WHUS74 KMOB 131553 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1053 AM CDT Mon Apr 13 2020 GMZ650-655-670-675-132100- /O.CON.KMOB.SC.Y.0022.000000T0000Z-200413T2100Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1053 AM CDT Mon Apr 13 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...7 to 8 feet early - then subsiding through the afternoon. mainy due to swell. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 11, 6:24 AM CDT, 4 hours 31 minutes earlier.
Area forecast discussion, Apr 11, 6:24 AM CDT, 4 hours 31 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
624 AM CDT Sat Apr 11 2020
.AVIATION...
12Z issuance...VFR conditions and southeast winds around 10 knots
prevail through much of the period. Low clouds with MVFR/IFR cigs
begin moving into the region ahead of an approaching weather
system towards the end of the period late tonight into early
Sunday morning.
Taking a quick glance beyond the 24-hour TAF period, severe
thunderstorms are likely during the day Sunday and into Sunday
night as the weather system moves through. All modes of severe
weather will be possible, including tornadoes, large hail, and
strong, erratic wind gusts. Additionally, LLWS will become an
issue late Sunday as south-southwest winds just off the surface
strengthen to 50-60 knots. Outside of convection, surface winds
shift to southerly and increase to ~20 knots with frequent gusts
to around 35 knots Sunday afternoon and evening, especially right
along the coast. A Wind Advisory is in effect for coastal areas
during that time to reflect the stronger gust potential there. /49
&&
.PREV DISCUSSION... /issued 518 AM CDT Sat Apr 11 2020/
.NEAR TERM UPDATE /Today and Tonight/...Surface high pressure
moves east on Saturday as an upper level low over the southwest
begins to move east. This will create a southeast flow by this
afternoon, allowing moisture to begin to return to the area ahead
of the approaching system. Today will be dry with increasing
clouds during the afternoon and evening. Highs today will climb
into the mid 70s. Lows tonight will be much warmer, in the upper
50s and low 60s inland to upper 60s along the coast. Rain chances
begin to increase late tonight as moisture increases across the
area. /12
.SHORT TERM /Sunday Through Monday night/...A significant severe
weather event still looks likely to impact our region Sunday into
Sunday night. Please review your severe weather preparedness/safety
plan and have multiple ways to receive warnings.
A deep mid/upper low pressure system currently located over western
Arizona early this morning is forecast to open into an upper
level trough as it moves into western Texas by early Sunday
morning and then to the ArkLaTex region by early Sunday evening.
This feature then takes on a slight negative tilt as it ejects
northeastward across the Mississippi Valley region Sunday evening
and then Tennessee and Ohio Valley regions late Sunday night. An
associated strong low pressure system also lifts northeast from
the Plains States toward the Great Lakes/OH Valley Sunday into
Sunday night, with attendant cold front stretching southwestward
from this feature. The front will be moving across our forecast
area by late Sunday night.
Strong dynamics will be spreading across our region Sunday into
Sunday night ahead of the ejecting trough, with midlevel flow
increasing to 70-100 kt as a southwesterly low-level jet intensifies
into the 40-60 kt range across interior portions of southeast
Mississippi and southwest Alabama during peak heating. These wind
profiles combined with ample instability (models indicating
MLCAPE of 1500-2500 J/kg) would be enough to support the potential
for intense supercells across our area during the day on Sunday.
SPC continues with a Moderate Risk of severe weather for locations
roughly northwest of a New Augusta, Grove Hill, Camden line, while
most of the remainder of the forecast area remains under an Enhanced
Risk. Immediate coastal sections of the Florida panhandle are
under a Slight Risk for severe storms. Long, curved hodographs
over our interior zones late Sunday morning through very late
Sunday afternoon would suggest supercells capable of producing
strong (EF2+) long track tornadoes, damaging winds over 70 mph and
quarter to golfball sized hail. A few supercells may also develop
over the Enhanced Risk area during the afternoon as well. While
the conditional risk of all severe hazards will be quite high if
supercells develop, uncertainty remains regarding how convection
will evolve from the morning into the afternoon. Nearly all model
sounding indicate some capping at around 850 MB across much of our
forecast area, especially those areas further south toward the
coast. If this cap is not broken with daytime heating, this could
potentially have an effect on supercell development (especially
over the southern half of our area).
By early Sunday evening, evolution into more of QLCS is suggested
by most guidance, which would pose an increasing threat of widespread
damaging winds and a few tornadoes across much of interior southeast
Mississippi, southwest Alabama and the western Florida panhandle
during the evening hours Sunday. The severe storm risk should exit
our eastern zones around or just shortly after midnight Sunday
night. Drier weather is expected Monday into Monday night following
the passage of the system.
Strong low level flow and a tight MSLP gradient ahead of the deep
low pressure system will result in strong southerly winds across
our forecast area late Sunday morning through Sunday night.
Sustained winds between 20-30 mph (possibly locally higher near
the coast) with frequent gusts between 35-40 mph appear to be a
good bet across our region with this pattern. A Wind Advisory has
been issued for coastal areas of Alabama and the western Florida
panhandle from 10 AM Sunday through 1 AM Monday. The strong
onshore flow and associated swell will also result in deadly rip
currents into the early part of next week. High surf between 5-9
feet will be possible along area beaches Sunday and Sunday night.
Later shifts will likely consider the issuance of a High Surf
Advisory and/or Warning across the beaches. Minor coastal flooding
may impact some coastal locations around times of high tide Sunday.
/12
.EXTENDED TERM /Tuesday Through Friday/...An upper longwave
trough will remain in place from coast to coast across North
America through Tuesday night. Forecast confidence begin to fade
midweek as the GFS and ECMWF models begin to diverge across the
western and central conus. The GFS maintains the longwave upper
trough from coast to coast, while the ECMWF builds a broad upper
ridge over the western conus that shifts eastward over the central
conus ahead of an upper cutoff low that develops over the Pacific
Northwest and drops south over northern California. Closer to
home, both models keep the base of the upper trough over the
region through midweek, but a low-level inverted trough is
expected to form from the western Gulf of Mexico northeastward to
the southeast states on Tuesday, but the models differ on the
placement of this low-level inverted trough.
The GFS has the trough further east, with the northern tip of the
trough reaching southern Georgia by Tuesday evening, with a
potential closed surface low forming across southeast Georgia by
late Tuesday night. This brings only isolated to low-end scattered
showers occurring southeast of I-65 Tuesday night. The ECMWF has the
trough further west and building quicker, with the northern tip of
the trough reaching the western Carolinas, and a potential closed
surface low forming across southeast Alabama by midnight Tuesday
night. There is the also the potential of a series of upper level
disturbances passing from west to east over the region through the
base of the upper trough. As a result, the ECMWF develops a 50 to 60
percent chance, possibly much higher, of showers and thunderstorms
across the entire forecast area by Tuesday afternoon that carries
over into the evening. With such a large discrepancy, went mainly
with the National Blend of Models (NBM), with the best chance of
precipitation occurring Tuesday night, ranging from 30 to 50 percent
northeast of I-65, and from 50 to 70 percent chance to the
southeast. Also kept a slight chance of embedded thunderstorms in
the mix.
The precipitation is expected to taper off from west to east late
Tuesday night into early Wednesday as the low level inverted trough
pushes eastward. Dry conditions will then follow through Friday as
surface high pressure builds across the region on Thursday, with a
ridge persisting across the southeast states on Friday under mainly
zonal upper flow. Isolated to scattered showers should return to the
forecast area late Friday night and Saturday as the ridge weakens
and the aforementioned upper cutoff low over California moves east
over the Rockies. High temperatures will be slightly above normal on
Tuesday, with highs mainly in the 70s. Cooler highs in the upper 60s
to lower 70s are forecast for Wednesday. Lows will be slightly below
normal Tuesday night through Thursday night, ranging from the mid
40s to mid 50s. Both high and low temps will return to near or
slightly above normal late in the week. /22
.MARINE...Light to moderate offshore flow early this morning will
shift to more easterly after sunrise and then more onshore late in
the day today. The onshore flow will increase going into Sunday ahead
of a low pressure system developing over the southern Plains.
Southerly flow will intensify further with near Gale conditions
being possible on Sunday into Sunday night as a strong cold front
approaches from the west. Seas will also become high and dangerous.
A moderate offshore flow will return early next week in the wake
of the system Monday and last into mid week. /12
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk from this evening through Tuesday morning
for ALZ265-266.
Wind Advisory from 10 AM Sunday to 1 AM CDT Monday for ALZ265-
266.
FL...High Rip Current Risk from this evening through Tuesday morning
for FLZ202-204-206.
Wind Advisory from 10 AM Sunday to 1 AM CDT Monday for FLZ202-
204-206.
MS...None.
GM...Small Craft Advisory from 7 PM this evening to 10 AM CDT Monday
for GMZ630>636-650-655-670-675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Apr 11, 6:39 AM CDT, 4 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 639 AM CDT Sat Apr 11 2020 ALZ265-266-FLZ202-204-206-121145- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- Okaloosa Coastal- 639 AM CDT Sat Apr 11 2020 ...HIGH RIP CURRENT RISK IN EFFECT FROM THIS EVENING THROUGH TUESDAY MORNING... ...WIND ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 1 AM CDT MONDAY... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. Wind Advisory. Confidence continues to increase with regard to the potential for severe weather Sunday into Sunday night. All modes of severe weather impacts appear possible, including tornadoes (some strong and long- track), damaging straight line winds up to 70 mph, and large hail. Locally heavy rain in a short period of time is also possible, increasing the threat of localized flooding in lower lying areas subject to poor drainage during heavy rainfall episodes. Storms will be scattered during the daytime hours Sunday, then a solid line of storms will likely move east across the area during the evening and overnight hours. We will continue to closely monitor this system and will provide more details as they become available. South winds 20 to 30 mph with gusts to near 40 mph expected from Sunday morning through Monday morning. A wind advisory is in effect from 10 AM Sunday through 1 AM Monday. Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Continued increased rip current risk, high surf and perhaps instances of coastal flooding could also be possible this weekend due to strengthening onshore winds. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed Sunday and Sunday night. ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-121145- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- Wayne-Perry-Greene-Stone-George- 639 AM CDT Sat Apr 11 2020 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Confidence continues to increase with regard to the potential for severe weather Sunday into Sunday night. All modes of severe weather impacts appear possible, including tornadoes (some strong and long- track), damaging straight line winds up to 70 mph, and large hail. Locally heavy rain in a short period of time is also possible, increasing the threat of localized flooding in lower lying areas subject to poor drainage during heavy rainfall episodes. Storms will be scattered during the daytime hours Sunday, then a solid line of storms will likely move east across the area during the evening and overnight hours. We will continue to closely monitor this system and will provide more details as they become available. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed Sunday and Sunday night. GMZ630>636-650-655-670-675-121145- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 639 AM CDT Sat Apr 11 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT MONDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. Small craft should exercise caution tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. Onshore flow strengthens into the weekend with waves building. Gale force conditions possible Sunday into Sunday night. Confidence continues to increase in a strong low pressure system impacting the local area, bringing an enhanced severe weather potential Sunday into Sunday night. All modes of severe weather impacts appear possible, being damaging straight line winds, tornadoes, and large hail.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 4:16 AM CDT | Wind Advisory | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 48 hr |
| Apr 11, 10:46 AM CDT | Coastal Flood Advisory | MOB | Baldwin, Mobile | 41 hr |
| Apr 11, 10:46 AM CDT | High Surf Warning | MOB | Baldwin, Mobile | 41 hr |
| Apr 11, 10:55 AM CDT | Gale Watch | MOB | 18 hr |
Nearby
Small Craft Advisories in Alabama, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.